MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C3001, SCOPE WARMER BOTTLE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES C3001, SCOPE WARMER BOTTLE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C3001
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: na (before use).[facility].This is a complaint from the market.Administrative no.(b)(4).Please refer to the complaint sheet for investigation.Report from the sales rep: when pouring hot water into c3001 and holding the canister in preparation for the procedure, the outer surface became too hot to hold.The case was completed with the same one.This was the first time they had used it.We tried to check what temperature hot water was put in, but did not get an answer due to the covid-19.Initial investigation report the event unit was returned to us and visually inspected.The inner surface of the bottle was seemed to be scratched (pic.1).The unit will be returned to amr for further evaluation.Admin# (b)(6).Products available for return: 1 bottle.Patient status: (before use).Type of intervention: (before use).
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit.However, the complainant¿s experience of heat transfer could not be replicated or confirmed.The event unit met current specifications and there were no visible non-conformances.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event or confirm that a product malfunction occurred.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.Correction - h5: labeled for single use was updated from yes to no.
 
Event or Problem Description
Procedure performed: na (before use).Event description: [facility] this is a complaint from the market.Administrative no.(b)(4).Report from the sales rep: when pouring hot water into c3001 and holding the canister in preparation for the procedure, the outer surface became too hot to hold.The case was completed with the same one.This was the first time they had used it.We tried to check what temperature hot water was put in, but did not get an answer due to the covid-19.Initial investigation report the event unit was returned to us and visually inspected.The inner surface of the bottle was seemed to be scratched (pic.1).The unit will be returned to amr for further evaluation.Admin# (b)(4).Products available for return: 1 bottle.Patient status: na (before use).Type of intervention: na (before use).

Brand Name
C3001, SCOPE WARMER BOTTLE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key15591514
Report Number2027111-2022-00773
Device Sequence Number2236568
Product Code GCJ
UDI-Device Identifier00607915116798
UDI-Public(01)00607915116798(11)211209(30)01(10)1438209
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K931895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberC3001
Device Catalogue Number100260501
Device Lot Number1438209
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2022
Supplement Date Received by Manufacturer09/28/2022
Initial Report FDA Received Date10/12/2022
Supplement Report FDA Received Date12/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown